# SDR 04067667C

- Difficulty date: March 7, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE MESSAGE WAS RECEIVED.  NO INDICATION OF SMOKE FOUND IN THE LAVATORY.  REPLACED SMOKE DETECTOR AND AIRCRAFT RETURNED TO SERVICE.
